# SDR FDEA200910023460

- Difficulty date: October 2, 2009
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADJ70241
- Condition: Corroded
- Location: Bs 886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 866 X= 58, FOUND EXFOLIATION CORROSION ON CHANNEL. REPAIRED AREA IAW SRM 53-70-00 FIG 7 SHT 5 VOL I.
